# SDR IPXA10558108

- Difficulty date: January 1, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING TRUNNION FAIRING NR 571BB OTBD AFT FAIRING STIFFENER ANGLE CRACKED 2 INCHES FWD OF THE AFT END OF THE STIFFENER.  ANGLE WAS REPLACED IAW SRM 51-40-02-0G.
